# SDR AALA202103309034

- Difficulty date: March 23, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 25,772 hours, 2,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPAS105
- Part serial: 2672
- Condition: Inoperative
- Location: Epas
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 OVERWING DOOR CIRCUITRY FUNCTIONAL CHECK FAILED. REPLACED EPAS BATTERY IAW WORKCARD 72T83352001, OPS CHECK GOOD.
